# SDR ASAA1149753

- Difficulty date: May 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Bs 328
- Component: Strap
- Component part number: 6545834107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY CABIN FLOOR SUPPORT STRAP CRACKED AT BS 328 LBL 46.  STOP DRILLED CRACK AND INSTALLED REPAIR PLATE IAW SRM 53-10-51.
